# SDR QXEA2012111801407

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 27,119 hours, 28,148 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  AT ABOUT 6500',  FUSELAGE DOORS MASTER WARNING LIGHT ILLUMINATED. AFTER LEVELING OFF AT 7000',  RAN CHECK LIST FOR FUSELAGE DOORS AND PRESSURIZATION WAS NORMAL ON THE INDICATOR PANEL. NO DISCOMFORT AND AFTER PREPARING TO RETURN TO FIELD, CABIN PRESSURE DUMPED ON FINAL APPROACH AT ABOUT 1500' AGL.  AFTER ENGINE SHUTDOWN AT THE GATE THE AFT BAGGAGE DOOR THAT HAD BEEN SHOWN OPEN, SHOWED CLOSED FOR ABOUT 2 MINUTES THEN INDICATED OPEN AGAIN.  ON POST FLIGHT WALK AROUND INSPECTION THE AFT CARGO DOOR HANDLE APPEARED OPEN AND NOT FLUSH.  INTERIGATED PSEU, FOUND NO FAULT CODES.  PERFORMED OPS TEST OF AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801,  OPS CHECKS GOOD,  DOOR HANDLE STAYED FLUSH WITH AFT BAG DOOR. NOTICED UPON FURTHER INSPECTION THAT THE BLOWOUT PANEL IN AFT CARGO BAY WAS POPPED OUT, RESECURED BLOW OUT PANEL AS REQ, PERFORMED MX PRESSURIZATION, IAW AMM TASK 21-00-00-863-801, NO DEFECTS NOTED, FAULTS OR CAUTIONS, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
